# SDR DALA1128219871

- Difficulty date: April 19, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fs 1258
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACC COMPT FS1258 CTR, VERTICAL BRACKET IS CRACKED.  LOWER RT SIDE RADIUS GAINED ACCESS.  STOP DRILLED CRACK. NDT VERIFIED CRACK CONTAINMENT.  FABRICATED AND INSTALLED 2 EA REPAIR ANGLES FROM.032 7075T6. RESTORED AREA. IAW SRM 51-30-1, 51-30-5, 53-01, FIG 2 53-13-4, FIG 3, 51-10-3 NDT SPM06-10-001. P125 REQUIRED INSP COMPLETED.
